# SDR DXTA2011100404743

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 2,128 hours, 1,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 4377
- Condition: Failed
- Location: Air Con Sys
- Part time: 2,173 hours, 1,785 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ACFT ELECTRICAL WAS POWERED ON GROUND WITH GPU, SMOKE DETECTED COMING FROM LOWER LOUVERS BENEATH AFT EQUIPMENT BAY ALONG WITH A STRONG ELECTRICAL BURNING ODOR. SUBSEQUENTLY EXTERNAL POWER WAS DISCONNECTED, BATTERY WAS DISCONNECTED AND ALL ELECTRICAL (AVIONICS, AIR CONDITIONING, & NAV LIGHTS) TURNED OFF.  ON INSPECTION IN EQUIPMENT BAY, SMOKE COULD BE SEEN BUT SOURCE COULD NOT BE DETECTED.  SMOKE ABATED WHEN ELECTRICAL POWER DISCONNECTED.  TURNED ON AIR CONDITIONING & FOUND SPARKS COMING FROM ARMATURE & BRUSH AREA. R & R AIR CON MOTOR. SERVICE OF AIR CON SYSTEM. AIR CON SYSTEM OPS & LEAK CHECKED GOOD IAW MM 21-52-00.
